MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 13MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 13MM
Model Number 02.12.E0313FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 november 2025: gmk-spherika 02.12.E0313fr gmk-sphere tibial insert e-cross - flex 3r - 13mm (k202022) lot 2319578: (b)(4) items manufactured and released on 14-aug-2023.Expiration date: 2028-jul-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.15.E029 moto patella e-cross d 29 (k213071) lot 2418507: (b)(4) items manufactured and released on 14-aug-2024.Expiration date: 2029-jul-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised poly height and upsized the patella which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had primary knee surgery using a competitor product.On (b)(6) 2025, the patient was revised to medacta implants.On, (b)(6) 2025, the patient came in due to pain and feeling unstable and the cause is unknown.The surgeon upsized the poly and patella.The surgery was completed successfully.Upon removing the poly, the surgeon removed multiple bone spurs and cement chunks.
 
Event or Problem Description
The patient had primary knee surgery using a competitor product.On (b)(6) 2025, the patient was revised to medacta implants.On, (b)(6) 2025, the patient came in due to pain and feeling unstable and the cause is unknown.The surgeon upsized the poly and patella, implanting thicker implants.The surgery was completed successfully.Upon removing the poly, the surgeon removed multiple osteophytes due to patient pathology and cement chunks (competitor cement).
 
Additional Manufacturer Narrative
B5 updated.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 13MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23579961
Report Number3005180920-2025-01135
Device Sequence Number9398191
Product Code JWH
UDI-Device Identifier07630971261648
UDI-Public07630971261648
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0313FR
Device Lot Number2319578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight114 KG
Patient RaceWhite